Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 130, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 17, 2017, 5:16 PM CDT for 6 counties in Iowa. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2017, 5:16 PM CDT (22:16 UTC)
- Expired
- May 17, 2017, 6:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cerro Gordo County, IA, Franklin County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 112 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 12:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
682
WUUS53 KDMX 172216
SVRDMX
IAC033-069-079-081-083-197-172315-
/O.NEW.KDMX.SV.W.0130.170517T2216Z-170517T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
516 PM CDT WED MAY 17 2017
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northern Hardin County in central Iowa...
Franklin County in north central Iowa...
Wright County in north central Iowa...
Southern Hancock County in north central Iowa...
Northern Hamilton County in central Iowa...
Southern Cerro Gordo County in north central Iowa...
* Until 615 PM CDT.
* At 516 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Dakota City to near Big Wall Lake to
6 miles northwest of Eldora, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Iowa Falls, Hampton, Clarion, Eagle Grove, Belmond, Ackley,
Sheffield, Rockwell, Big Wall Lake, Elm Lake, Alden, Kanawha,
Goldfield, Dows, Klemme, Latimer, Thornton, Williams, Corwith and
Coulter.
This includes Interstate 35 between mile markers 146 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 700 PM CDT for central and
north central Iowa.
LAT...LON 4301 9302 4249 9303 4236 9318 4252 9367
4254 9397 4303 9397
TIME...MOT...LOC 2216Z 210DEG 34KT 4271 9405 4261 9361 4241 9321
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MF2 follow-up statements
173
WWUS53 KDMX 172238
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
538 PM CDT WED MAY 17 2017
IAC079-083-172247-
/O.CAN.KDMX.SV.W.0130.000000T0000Z-170517T2315Z/
Hardin IA-Hamilton IA-
538 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARDIN AND NORTHERN
HAMILTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for north central
Iowa.
LAT...LON 4258 9303 4257 9306 4259 9350 4274 9395
4303 9397 4301 9302
TIME...MOT...LOC 2237Z 205DEG 49KT 4292 9384 4282 9340 4262 9300
$$
IAC033-069-081-197-172315-
/O.CON.KDMX.SV.W.0130.000000T0000Z-170517T2315Z/
Franklin IA-Wright IA-Hancock IA-Cerro Gordo IA-
538 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR FRANKLIN...WRIGHT...SOUTHERN HANCOCK AND SOUTHERN CERRO GORDO
COUNTIES...
At 537 PM CDT, severe thunderstorms were located along a line
extending from 12 miles south of Britt to 10 miles east of Belmond to
near Ackley, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hampton, Clarion, Belmond, Sheffield, Rockwell, Elm Lake, Kanawha,
Goldfield, Dows, Klemme, Latimer, Thornton, Corwith, Coulter,
Meservey, Alexander, Geneva, Swaledale, Rowan and Goodell.
This includes Interstate 35 between mile markers 154 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for north central
Iowa.
LAT...LON 4258 9303 4257 9306 4259 9350 4274 9395
4303 9397 4301 9302
TIME...MOT...LOC 2237Z 205DEG 49KT 4292 9384 4282 9340 4262 9300
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MF075
WWUS53 KDMX 172303
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
603 PM CDT WED MAY 17 2017
IAC033-069-081-197-172315-
/O.CON.KDMX.SV.W.0130.000000T0000Z-170517T2315Z/
Franklin IA-Wright IA-Hancock IA-Cerro Gordo IA-
603 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN FRANKLIN...NORTHEASTERN WRIGHT...SOUTHERN HANCOCK
AND SOUTHERN CERRO GORDO COUNTIES...
At 603 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Britt to 6 miles southwest of Clear
Lake to near Rockford, moving northwest at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hampton, Sheffield, Rockwell, Latimer, Klemme, Thornton, Meservey,
Alexander, Geneva, Swaledale, Goodell, Hansell, Chapin, Dougherty,
Beeds Lake State Park, Hampton Municipal Airport and Belmond
Municipal Airport.
This includes Interstate 35 between mile markers 168 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for north central
Iowa.
LAT...LON 4259 9303 4258 9306 4272 9329 4298 9386
4303 9397 4301 9302 4260 9303
TIME...MOT...LOC 2303Z 154DEG 58KT 4305 9396 4303 9348 4301 9304
HAIL...<.75IN
WIND...60MPH
$$
MFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:06 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 17, 4:06 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 406 PM CDT Wed May 17 2017 .SHORT TERM.../Tonight through Thursday/ Issued at 400 PM CDT Wed May 17 2017 Round one of thunderstorms is pushing into northern Iowa early this afternoon with a cluster of storms near Spencer at 2 PM and another approaching Iowa Falls. These storms will continue to move to the north or north-northeast through the afternoon and be in southern Minnesota by around 21z/4pm. Behind these storms, clearing followed by bubbling cumulus and new thunderstorm development are occurring over central Iowa. Additional thunderstorms are moving out of southeast Nebraska and northeastern Kansas, which have formed on the nose of a strong PV anomaly. These storms will move northeastward from northeastern Kansas early this afternoon through the state this afternoon and evening with all modes of severe weather still possible. Latest hi-res models show these storms pivoting northeastward reaching the Des Moines metro around 21-22z/4-5pm and Waterloo and Mason City around 23-00z/6-7pm. These storms will be moving into an airmass characterized by strong boundary layer heating along with dewpoints generally in the low and middle 60s. However, recent observations have shown a decrease in dewpoints over southern and southwest Iowa, which is where deep layer mixing is taking place due to strong, gusty, synoptic winds as a result of the aforementioned PV anomaly. This is also the area where we have issued a special weather statement in lieu of a wind advisory given our primary concern of severe weather this afternoon. Still, this has yielded MLCAPEs around 1000 J/kg and SBCAPEs of 2000+ J/kg per 18z KOAX ROAB and 19z SPC mesoanalysis. While deep layer shear will be more than sufficient for organized updrafts, low-level shear is marginal currently. However, short term models show this increasing in the next few hours. Mid-level and low-level lapse rates are steepening ahead of the PV anomaly with 8C/km and 7C/km, respectively. The LCLs are currently lowest over northern Iowa around 750m with around 1250 m closer to the Missouri border and freezing level over central Iowa are between 10000 and 11000 feet. As the storms move out of central Iowa into southern Minnesota and eastern Iowa by mid-evening, scattered showers will linger behind through around midnight. Clouds will linger longer over much of the state as winds shift to the west and northwest bringing in cooler and drier air. .LONG TERM.../Thursday night through Wednesday/ Issued at 400 PM CDT Wed May 17 2017 The primary concerns through the period will be precip amounts to end the weak and another system late Monday into Tuesday. Our current Rockies mean trough will remain in place even after the present system departs with fair weather at onset, however our attention will turn to the next embedded low now moving through NV/UT/ID. Deep thermodynamic and kinematic forcing will cross the Missouri Valley into IA overnight into Friday morning resulting in showers and possibly a few thunderstorms. After a minor lull in the forcing late in the day, another short wave will rotate through the base of the long wave trough overnight into Saturday with deformation zone, warm/theta-e advection and frontogenetical forcing all coming together, along with increased deep convergence ahead of the low along the warm front. The precipitable water values and warm cloud depths are not too high for the season, but considering the degree of forcing for this airmass it will potentially lead to widespread amounts over an inch before the system exits. RFC contingency forecasts suggest this will push rivers to significant within bank rises with at least minor flooding certainly possible as well. Thus have likely PoPs going during this window. Heavy rains seem to be the primary threat, but there will be some severe weather potential during peak heating Saturday depending on the surface low track. The warmer, more unstable ECMWF solution would be most favorable with its western most track. Even the cooler GFS has a sliver of uncapped MLCAPEs far southeast in the deep shear so this will need to be monitored in the coming days. Forcing with this system should exit by midday Saturday leading to a regime change by early next week with the mean trough through the Great Lakes. This will keep us in relatively cool NW rather than SW flow. Models are in good agreement dropping a short wave through the trough into the Plains and Iowa late Monday into Tuesday. Instability and shear do not appear to be sufficient to support much of a severe weather threat however nor are heavy rains anticipated. This pattern will keep Iowa temperatures often cool and no better than normal with dewpoints seasonally low as well. && .AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/ Issued at 1250 PM CDT Wed May 17 2017 Main concern is timing of thunderstorms that will move through central Iowa impacting the terminals this afternoon and evening along with gusty winds. Have tried to time the heavier thunderstorms with TEMPO groups of just a few hours, though amendments may be needed to adjust timing as well as conditions. The thunderstorms will be past most the terminals by mid-evening. While conditions may improve back into VFR after the storms pass, clouds are expected to move back in after midnight through Thursday morning with MVFR ceilings expected over the northern sites with low VFR ceilings over the southern sites. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Ansorge LONG TERM...Small AVIATION...Ansorge
Hazardous weather outlook, May 17, 4:55 PM CDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 455 PM CDT Wed May 17 2017 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-181100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 455 PM CDT Wed May 17 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight There is an enhanced risk for severe thunderstorms this afternoon and evening. Damaging winds will be the main threat with tornadoes, large hail and periods of heavy rain also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Non-severe thunderstorms are possible Friday through Saturday, as well as Monday through Tuesday. River flooding is possible in the coming days due to recent and forecast rainfall that may cause some rivers to leave their banks. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Small
In the hours before
Local storm report, May 17, 5:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
507 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM LIGHTNING ROLAND 42.17N 93.50W
05/17/2017 STORY IA TRAINED SPOTTER
LIGHTNING STIRKE. TREE HIT AND FELL ON
HOUSE. DAMAGE TO HOME.
&&Local storm report, May 17, 5:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST PELLA 41.41N 92.92W
05/17/2017 M57 MPH MARION IA MESONET
RWIS STATION AT IA 163.
&&
BFLocal storm report, May 17, 5:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
510 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST FORT DODGE 42.51N 94.18W
05/17/2017 M59 MPH WEBSTER IA MESONET
RWIS STATION AT FORT DODGE US 20.
&&
BFLocal storm report, May 17, 5:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG MARSHALLTOWN 42.04N 92.91W
05/17/2017 MARSHALL IA PUBLIC
SEVERAL LARGE TREES DOWN.
&&Local storm report, May 17, 5:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
512 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG NAPIER 41.98N 93.72W
05/17/2017 BOONE IA EMERGENCY MNGR
MULTIPLE FARMSTEADS WITH ROOF DAMAGE FROM
WIND. MORE INFO COMING.
&&
FABLocal storm report, May 17, 5:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
515 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND GST 1 E MARSHALLTOWN 42.04N 92.90W
05/17/2017 E60 MPH MARSHALL IA TRAINED SPOTTER
&&
FABThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:02 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 43 min |
| May 16, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford, Sac | 49 min |
| May 16, 7:53 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 37 min |
| May 16, 7:59 PM CDT | Tornado Warning | DMX | Carroll | 16 min |
| May 16, 8:15 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Sac, Webster | 45 min |
| May 16, 8:18 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 42 min |
| May 16, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Cass, Dallas, Greene and 1 more | 38 min |
| May 16, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Humboldt, Webster, Wright | 42 min |
| May 16, 8:50 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas | 40 min |
| May 16, 8:57 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| May 16, 9:18 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 22 min |
| May 16, 9:19 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 56 min |
| May 16, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Humboldt, Kossuth, Webster and 1 more | 49 min |
| May 16, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 15 min |
| May 16, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Marshall, Story | 34 min |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Worth | 26 min |
| May 16, 10:13 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hamilton, Hardin, Marshall, Story | 29 min |
| May 16, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin, Worth | 33 min |
| May 16, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy, Hardin | 22 min |
| May 16, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 44 min |
| May 16, 11:19 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 26 min |
| May 17, 12:35 AM CDT | Special Weather Statement | DMX | Jasper, Mahaska, Poweshiek | 40 min |
| May 17, 2:42 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 28 min |
| May 17, 3:02 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 43 min |
| May 17, 3:14 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 27 min |
| May 17, 3:28 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 35 min |
| May 17, 3:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 29 min |
| May 17, 3:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 23 min |
| May 17, 3:46 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Cass, Clarke, Dallas and 6 more | 44 min |
| May 17, 3:47 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Marion, Union, Warren and 1 more | 43 min |
| May 17, 3:59 PM CDT | Tornado Warning | DMX | Appanoose, Monroe | 46 min |
| May 17, 4:17 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie, Jasper, Madison and 4 more | 43 min |
| May 17, 4:26 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 22 min |
| May 17, 4:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Jasper, Lucas, Mahaska, Marion, Monroe and 4 more | 63 min |
| May 17, 4:36 PM CDT | Tornado Warning | DMX | Mahaska, Monroe, Wapello | 27 min |
| May 17, 4:53 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Grundy, Hamilton, Hardin, Jasper, Marshall and 3 more | 67 min |
| May 17, 5:11 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Webster | 49 min |
| May 17, 5:21 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 39 min |
| May 17, 5:32 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 43 min |
| May 17, 5:53 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Kossuth, Winnebago, Worth | 34 min |
| May 17, 6:01 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 8 min |
| May 17, 6:16 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 9 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.